MathSciNet Relay Station
MathSciNet bibliographic data
MR1272111 20G10
Sin, Peter The cohomology in degree $1$ of the group $F_4$ in characteristic $2$ with coefficients in a simple module. J. Algebra 164 (1994), no. 3, 695–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement